# SDR NACA2022072200002

- Difficulty date: July 22, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 107,342 hours, 19,215 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Eicas
- Condition: Fault Message
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SHUTDOWN OF LEFT PACK, LEFT PACK OFF LIGHT AND EICAS MSG DOES NOT COME ON. FOUND CONNECTOR D-2770 LOOSE AND TIGHTENED SAME. PACK OPS NORMAL IAW AMM 21-51-00. ETOPS GROUND VERIFICATION COMPLETE.
